1 doctor weighed in:

Help I have a yeast and uti! took 2 diflucan and on cipro (ciprofloxacin). It's been 4 days and still feel itchy and raw. Should i seek more medical attention?

1 doctor weighed in
Dr. Martin Raff
Internal Medicine - Infectious Disease

In brief: Yeast infection

The simultaneous use of antibiotic and antifungal may allow the perpetuation of the yeast infection by reducing the competitive bacterial flora.
See what happens when the antibiotic for the UTI is stopped. It never hurts to get an additional opinion and seeing your doctor again is a good idea. Hope this corrects itself quickly.

In brief: Yeast infection

The simultaneous use of antibiotic and antifungal may allow the perpetuation of the yeast infection by reducing the competitive bacterial flora.
See what happens when the antibiotic for the UTI is stopped. It never hurts to get an additional opinion and seeing your doctor again is a good idea. Hope this corrects itself quickly.
Dr. Martin Raff
Dr. Martin Raff
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
24 years in practice
171K people helped
Continue
111,000 doctors available
Read more answers from doctors